MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS, INC. STEALTH PERIPHERAL ORBITAL ATHERECTOMY SYSTEM; PERIPHERAL ATHERECTOMY DEVICE

CARDIOVASCULAR SYSTEMS, INC. STEALTH PERIPHERAL ORBITAL ATHERECTOMY SYSTEM; PERIPHERAL ATHERECTOMY DEVICE
Model Number PRD-SC30-125
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 06/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the reported device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.The device history record for this oad lot number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.Csi id: (b)(4).
 
Event or Problem Description
A stealth peripheral orbital atherectomy device (oad) was used to treat a chronic total occlusion lesion in the superficial femoral artery via femoral access.Two treatments were administered on low speed.The oad became stuck on the guide wire during removal.The wire and oad were removed together, and wire access was lost.The procedure was delayed by 30 minutes due to difficulty rewiring the vessel.A flow-limiting dissection was observed in the area where the oad had become stuck on the guide wire.An unplanned stent was deployed over the dissection.

Brand Name
STEALTH PERIPHERAL ORBITAL ATHERECTOMY SYSTEM
Common Device Name
PERIPHERAL ATHERECTOMY DEVICE
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS, INC.
1225 old hwy 8 nw
st. paul MN 55112
MDR Report Key12207017
Report Number3004742232-2021-00268
Device Sequence Number4487299
Product Code MCW
UDI-Device Identifier10850000491271
UDI-Public(01)10850000491271(17)221231(10)358602-1
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K190634
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model NumberPRD-SC30-125
Device Catalogue Number7-10059-02
Device Lot Number358602-1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2021
Initial Report FDA Received Date07/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;